# SDR YENA20100628092

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 40,377 hours, 15,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 095977
- Condition: Failed
- Location: Cabin
- Part time: 1,265 hours, 435 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 529 EWR-MCO, ON GROUND MAINTENANCE CHECK FWD LT EMERGENCY BATTERY FAILED.  REMOVED AND REPLACED BATTERY IAW AMM 33-51-38.  OPS CHECK GOOD.
